# SDR XGN2001F00000

- Difficulty date: July 12, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC31397A
- Condition: Departed
- Location: Cylinder
- Component: Cylinder Assy, I520
- Component part number: I520
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD DEPARTED CYLINDER BARREL, WHILE AIRCRAFT WAS IN FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.
